Should the MS drug Gilenya drop byCD4/CD8 count extemely low ?
May 21, 2011
I took Gilenya for 5 1/2 months and my CD4/CD8 profile has dropped to my absolute CD 4 Helper is 13, and my %CD 4 pos> lymph to 2.6. My doc took me off this drug for my MS, and is now wondering if I really have MS. Would this drug lower my count this much and should I worry?
Response from Dr. Holodniy
Although you don't indicate what your CD4 count was before starting this medication, or whether you are on HIV meds or not, yes, this product can significantly decrease lymphocyte counts.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Licking Genital Worried I Have HIV
- Rectal Bleeding After Vaginal Sex Without Condom Does It Mean I Have HIV
- Prickling Tingle Symptoms In Vagina
- What Kinds Of Infections Could Cause A Brown Discharge?
- Can Hiv Positive People Receive Hair Transplants?
- Can You Think You Have Mono And Really Have Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.